Can Serratiopeptidase and Rifampicin be taken together?

default
Posted on Thu, 10 Sep 2015 in Medicines and Side Effects
Question: an I take serratiopeptidase and rifampicin together

As discussed before that I am in treatment of semen TB. Presently I am taking rifampicin and bendon, carni-Q daily. Recently I got skin root hair infection at armpit. Doctor advised me take Ibrufen and serratiopeptidase for reduce the sewelling and infection.Already I complete one dose of serratiopeptidase today morning.I want to clarify that I am in right combination.
doctor
Answered by Dr. Noble Zachariah 1 hour later
Brief Answer:
yes

Detailed Answer:
Seratiopeptidase is a proteolytic enzyme which is believed to be antiinflammatory though the evidence is not strong.
There is no harm in taking it along with Rifampicin.
Best wishes
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Noble Zachariah

Internal Medicine Specialist

Practicing since :1974

Answered : 2268 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Serratiopeptidase

doctor1 MD

For the past 3 weeks I have had a very persistent sore throat which at times has made it very difficult to swallow. Lemsips and lozengers ease and...

doctor1 MD

I bumped my forehead not hard but on ghe tile of kitchen counter I put ice asap for a few seconds and more now noticed a bump am I going to die I...

doctor1 MD

What is the best medicine to use for inflammation in the j-pouch

doctor1 MD

Hi, My father (63 years old) has been diagnosed of Idiopathic Pulmonary Fibrosis (IPF). He is currently in supplemental Oxygen and has been taking...

doctor1 MD

Hello Sir, My query is for Dr. Manoranjan ,MD ( Thyroid Specialist ). Recently my husband has a swelling in his left thyroid for which we...

doctor1 MD

Good day,( male, 28yrs, 1.8mtrs) i recently noticed a black patch on the head of my penis , it ran wide from the base and ends at the tip of the...

doctor1 MD

Sir I am having bleeding from my glans penis everytime i masturbate or without that. Sometimes an itching sensation also do occurs. Morever, I am...

Get personalised answers from verified doctor in minutes across 80+ specialties

200 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2